# SDR AWXA200500994

- Difficulty date: July 13, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,620 hours, 37,014 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C267943
- Part serial: NSN
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C18 CHECK DISCOVERED, 4 CRACKS IN THE NR 2 SLAT SKIN BELOW THE INBOARD AUXILIARY TRACK, FROM SS 90 TO SS 164.   MAINTENANCE REMOVED DAMAGED AREA OF NR 2 SLAT SKIN BELOW THE INBOARD AUXILIARY TRACK, FROM SS 90 TO SS 164 IAW BOEING 737-300 SRM 57-43-01-2.  FABRICATED FILLER AND SPLICE PLATE IAW BOEING 737-300 SRM 52-43-01-2 FIG 206.  INSTALLED FABRICATED REPAIR PARTS ON THE NR 2 SLAT SKIN BELOW THE INBOARD AUXILIARY TRACK FROM SS 90 TO SS 164 IAW BOEING 737-300 SRM 57-43-01-2 FIG 206.
